Repositorio Institucional

The singular optimal control of switched systems

Mostrar el registro sencillo del ítem

dc.creator Azhmyakov V. spa
dc.creator Velez C.M. spa
dc.date 2017 spa
dc.date.accessioned 2017-12-19T19:36:52Z
dc.date.available 2017-12-19T19:36:52Z
dc.identifier.isbn 9781536109924; 9781536109795 spa
dc.identifier.uri http://hdl.handle.net/11407/4381
dc.description This chapter studies a singular case of Optimal Control Problems(OCPs) governed by a class of switched control systems. We proposea new mathematical formalism for this type of switched dynamic systemsand study OCPs with a quadratic cost functionals. The original sophisticatedoptimization problem is next replaced by an auxiliary "weaklyrelaxed" OCP. Our main result includes a formal proof of the local convexityproperty of the obtained auxiliary OCP. The convex structure ofthe OCP implies a possibility to apply a variety of powerful and relativelysimple optimization schemes to the sophisticated singular OCP involvingswitched dynamics. The conceptual numerical approach we finallydevelop includes an optimal switching times selection ("timing") and asimultaneous optimal switched modes sequence scheduling ("sequencing"). © 2017 Nova Science Publishers, Inc. All rights reserved. eng
dc.language.iso Eng spa
dc.publisher Nova Science Publishers, Inc. spa
dc.relation.ispartof Advances in Communications and Media Research spa
dc.relation.ispartof Advances in Communications and Media Research Volume 12, 1 January 2017, Pages 127-143 spa
dc.relation.isversionof https://www.scopus.com/inward/record.uri?eid=2-s2.0-85020138152&partnerID=40&md5=70ac329a297f65c5da5a77ebe1b215b4 spa
dc.source Scopus spa
dc.source reponame:Repositorio Institucional spa
dc.source instname:Universidad de Medellín spa
dc.title The singular optimal control of switched systems spa
dc.type Book Chapter spa
dc.type info:eu-repo/semantics/publishedVersion spa
dc.type info:eu-repo/semantics/bookPart spa
dc.rights.accessRights restrictedAccess spa
dc.contributor.affiliation Azhmyakov, V., Department of Basic Sciences, Universidad de Medellin, Medellin, Colombia spa
dc.contributor.affiliation Velez, C.M., Department of Mathematical Science, Univeridad EAFIT, Medellin, Colombia spa
dc.subject.keyword Optimal control spa
dc.subject.keyword Singularities spa
dc.subject.keyword Switched dynamic systems spa
dc.publisher.faculty Facultad de Ciencias Básicas spa
dc.abstract This chapter studies a singular case of Optimal Control Problems(OCPs) governed by a class of switched control systems. We proposea new mathematical formalism for this type of switched dynamic systemsand study OCPs with a quadratic cost functionals. The original sophisticatedoptimization problem is next replaced by an auxiliary "weaklyrelaxed" OCP. Our main result includes a formal proof of the local convexityproperty of the obtained auxiliary OCP. The convex structure ofthe OCP implies a possibility to apply a variety of powerful and relativelysimple optimization schemes to the sophisticated singular OCP involvingswitched dynamics. The conceptual numerical approach we finallydevelop includes an optimal switching times selection ("timing") and asimultaneous optimal switched modes sequence scheduling ("sequencing"). © 2017 Nova Science Publishers, Inc. All rights reserved. eng
dc.affiliation Department of Basic Sciences, Universidad de Medellin, Medellin, Colombia spa
dc.affiliation Department of Mathematical Science, Univeridad EAFIT, Medellin, Colombia spa
dc.source.bibliographicCitation Armijo, L. (1966). Minimization of functions having lipschitz continuous first partial derivatives. Pacific Journal of Mathematics, 16(1), 1-3. spa
dc.source.bibliographicCitation Atkinson, K., & Han, W. (2001). Theoretical Numerical Analysis. spa
dc.source.bibliographicCitation Axelsson, H., Wardi, Y., Egerstedt, M., & Verriest, E. I. (2008). Gradient descent approach to optimal mode scheduling in hybrid dynamical systems. Journal of Optimization Theory and Applications, 136(2), 167-186. doi:10.1007/s10957-007-9305-y spa
dc.source.bibliographicCitation Azhmyakov, V., Basin, M., & Reincke-Collon, C. (2014). Optimal LQ-type switched control design for a class of linear systems with piecewise constant inputs. Paper presented at the IFAC Proceedings Volumes (IFAC-PapersOnline), , 19 6976-6981. spa
dc.source.bibliographicCitation Azhmyakov, V., Basin, M. V., & Raisch, J. (2012). A proximal point based approach to optimal control of affine switched systems. Discrete Event Dynamic Systems: Theory and Applications, 22(1), 61-81. doi:10.1007/s10626-011-0109-8 spa
dc.source.bibliographicCitation Azhmyakov, V., Boltyanski, V. G., & Poznyak, A. (2008). Optimal control of impulsive hybrid systems. Nonlinear Analysis: Hybrid Systems, 2(4), 1089-1097. doi:10.1016/j.nahs.2008.09.003 spa
dc.source.bibliographicCitation Azhmyakov, V., Cabrera, J., & Poznyak, A. (0000). Optimal fixed - levels control for non - linear systems with quadratic cost functionals. Optimal Control Applications and Methods. spa
dc.source.bibliographicCitation Azhmyakov, V., Egerstedt, M., Fridman, L., & Poznyak, A. (2009). Continuity properties of nonlinear affine control systems: Applications to hybrid and sliding mode dynamics. Paper presented at the IFAC Proceedings Volumes (IFAC-PapersOnline), 3(PART 1) 204-209. spa
dc.source.bibliographicCitation Azhmyakov, V., & Juarez, R. (2015). On the projected gradient method for switched - mode systems optimization. In: Proceedings of the 5th IFAC Conference on Analysis and Design of Hybrid Systems. spa
dc.source.bibliographicCitation Azhmyakov, V., & Schmidt, W. (2006). Approximations of relaxed optimal control problems. Journal of Optimization Theory and Applications, 130(1), 61-77. doi:10.1007/s10957-006-9085-9 spa
dc.source.bibliographicCitation Bello Cruz, J. Y., & De Oliveira, C. W. (2014). On Weak and Strong Convergence of the Projected Gradient Method for Convex Optimization in Hilbert Spaces, 1-18. spa
dc.source.bibliographicCitation Benoist, J., & Hiriart-Urruty, J. -. (1996). What is the subdifferential of the closed convex hull of a function? SIAM Journal on Mathematical Analysis, 27(6), 1661-1679. doi:10.1137/S0036141094265936 spa
dc.source.bibliographicCitation Bertsekas, D. P. (1995). Nonlinear Programming. spa
dc.source.bibliographicCitation Betts, J. T. (2001). Practical Methods for Optimal Control using Nonlinear Programming. spa
dc.source.bibliographicCitation Boltyanski, V., & Poznyak, A. (2012). The robust maximum principle. The Robust Maximum Principle. spa
dc.source.bibliographicCitation Bonnard, B., & Chyba, M. (2003). Singular Trajectories and their Role in Control Theory. spa
dc.source.bibliographicCitation Burachik, R., Drummond, L. M., Iusem, A. N., & Svaiter, B. F. (1995). Full convergence of the steepest descent method with inexact line searches. Optimization, 32(2), 137-146. doi:10.1080/02331939508844042 spa
dc.source.bibliographicCitation Cesari, L. (1983). Optimization - Theory and Applications. spa
dc.source.bibliographicCitation Clarke, F. H. (1983). Optimization and nonsmooth analysis. Optimization and Nonsmooth Analysis. spa
dc.source.bibliographicCitation Clarke, F. H., Ledyaev, Y. S., Stern, R. J., & Wolenski, P. R. (1998). Nonsmooth Analysis and Control Theory. spa
dc.source.bibliographicCitation Dmitruk, A. V. (1990). Maximum principle for a general optimal control problem with state and regular mixed constraints. Optimality of Control Dynamical Systems, 14, 26-42. spa
dc.source.bibliographicCitation Dmitruk, A. V. (2009). On the development of pontryagin's maximum principle in the works of A.ya. dubovitskii and A.A. milyutin. Control and Cybernetics, 38(4), 923-957. spa
dc.source.bibliographicCitation Egerstedt, M., Wardi, Y., & Axelsson, H. (2006). Transition-time optimization for switched-mode dynamical systems. IEEE Transactions on Automatic Control, 51(1), 110-115. doi:10.1109/TAC.2005.861711 spa
dc.source.bibliographicCitation Fattorini, H. O. (1999). Infinite Dimensional Optimization and Control Theory spa
dc.source.bibliographicCitation Gill, P. E., Murray, W., & Wright, M. H. (1981). Practical Optimization spa
dc.source.bibliographicCitation Goldstein, A. A. (1964). Convex programming in hilbert space. Bulletin of the American Mathematical Society, 70(5), 709-710. doi:10.1090/S0002-9904-1964-11178-2 spa
dc.source.bibliographicCitation Hale, J. K. (1969). Ordinary Differential Equations. spa
dc.source.bibliographicCitation Hale, M., & Wardi, Y. (2014). Mode scheduling under dwell time constraints in switched-mode systems. Paper presented at the Proceedings of the American Control Conference, 3954-3959. doi:10.1109/ACC.2014.6858763 spa
dc.source.bibliographicCitation Hiriart-Urruty, J. -., & Lemaréchal, C. (1993). Convex Analysis and Minimization Algorithms. spa
dc.source.bibliographicCitation Ioffe, A. D., & Tihomirov, V. M. (1979). Theory of Extremal Problems. spa
dc.source.bibliographicCitation Li, D. (1995). Zero duality gap for a class of nonconvex optimization problems. Journal of Optimization Theory and Applications, 85(2), 309-324. doi:10.1007/BF02192229 spa
dc.source.bibliographicCitation Lincoln, B., & Rantzer, A. (2001). Optimizing linear system switching. Paper presented at the Proceedings of the IEEE Conference on Decision and Control, 3 2063-2068. spa
dc.source.bibliographicCitation Mitsos, A., Chachuat, B., & Barton, P. I. (2009). Mccormick-based relaxations of algorithms. SIAM Journal on Optimization, 20(2), 573-601. doi:10.1137/080717341 spa
dc.source.bibliographicCitation Polak, E. (1997). Optimization, springer-verlag. spa
dc.source.bibliographicCitation Rockafellar, R. T., & Wets, R. J. -. (1998). Variational analysis. Grundlehren Math.Wiss., 317. spa
dc.source.bibliographicCitation Roubíček, T. (1997). Relaxation in Optimization Theory and Variational Calculus spa
dc.source.bibliographicCitation Scott, J. K., & Barton, P. I. (2013). Convex and concave relaxations for the parametric solutions of semi-explicit index-one differential-algebraic equations. Journal of Optimization Theory and Applications, 156(3), 617-649. doi:10.1007/s10957-012-0149-8 spa
dc.source.bibliographicCitation Teo, K. L., Goh, C. J., & Wong, K. H. (1991). A Unified Computational Approach to Optimal Control Problems. spa
dc.source.bibliographicCitation Wardi, Y. (2012). Optimal control of switched-mode dynamical systems. Paper presented at the IFAC Proceedings Volumes (IFAC-PapersOnline), 4-8. spa
dc.source.bibliographicCitation Wardi, Y., Egerstedt, M., & Hale, M. (0000). Switched-mode systems: Gradient-descent algorithms with armijo step sizes. Discrete Event Dynamic Systems, to Appear. spa
dc.source.bibliographicCitation Wardi, Y., Egerstedt, M., & Twu, P. (2012). A controlled-precision algorithm for mode-switching optimization. Paper presented at the Proceedings of the IEEE Conference on Decision and Control, 713-718. doi:10.1109/CDC.2012.6426621 spa


Archivos en el ítem

Archivos Tamaño Formato Ver

No hay ficheros asociados a este ítem.

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem

Buscar en DSpace


Listar

Mi cuenta